Alert archive / Mississippi / Flash Flood Warnings in 2016

Flash Flood Warning 114, NWS Jackson, MS

April 14, 2016Forrest County, Lamar County, Mississippi

NWS Jackson, MS issued this flash flood warning at Apr 14, 2016, 7:20 PM CDT for Forrest County, Lamar County, Mississippi. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2016, 7:20 PM CDT (00:20 UTC)
Expired
Apr 14, 2016, 10:15 PM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Forrest County, MS, Lamar County, MS

The radar

The Mobile radar (KMOB), 124 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 8:25 PM CDTFLASH FLOODHattiesburg, MSFLASH FLOODING IS BEING REPORTED ACROSS THE CITY. NUMEROUS STREETS ARE UNDER WATER.
Apr 14, 8:40 PM CDTFLASH FLOODHattiesburg, MSGORDONS CREEK IS FLOODING ACROSS 21ST AVENUE AND ADELINE STREET IN HATTIESBURG. IT HAS RISEN SEVERAL INCHES IN THE LAST FEW MINUTES. YARDS AND PARKING LOTS ARE FLOODED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 65 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 0.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2016-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 147 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2016-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
147 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
669 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

465 
WGUS54 KJAN 150020
FFWJAN
MSC035-073-150315-
/O.NEW.KJAN.FF.W.0114.160415T0020Z-160415T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
720 PM CDT THU APR 14 2016

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN FORREST COUNTY IN SOUTHEASTERN MISSISSIPPI...
  NORTHEASTERN LAMAR COUNTY IN SOUTHEASTERN MISSISSIPPI...

* UNTIL 1015 PM CDT

* AT 719 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  HATTIESBURG...PETAL...WEST HATTIESBURG...MACEDONIA...SUNRISE AND RAWLS
  SPRINGS.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3123 8948 3143 8948 3143 8915 3131 8914
      3123 8915

$$

DB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 14, 3:32 PM CDT, 3 hours 48 minutes earlier.

Area forecast discussion, Apr 14, 3:32 PM CDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
332 PM CDT THU APR 14 2016

.SHORT TERM...
THE UPPER LOW IS STILL LOCATED OVER NORTHERN ARKANSAS THIS AFTERNOON.
SCATTERED SHOWERS AND STORMS ACROSS THE AREA ARE BEING FUELED BY
DECENT CAPE VALUES PAIRED WITH GOOD MID LEVEL LAPSE RATES. HAVE ONLY
RECEIVED A FEW REPORTS OF QUARTER SIZE HAIL WITH PEA TO DIME SIZE
MOST LIKELY. WITH ABOUT 35 KT BULK SHEAR THE STORMS ARE SLOW MOVING.
ONE STORM THOUGH NEAR BROOKHAVEN ATTM SEEMS TO BE OVER-ACHIEVING
WITH GOLF BALL SIZE HAIL.

OVERNIGHT...THE LOW WILL BEGIN ITS SHIFT TO THE EAST. BY 12Z EXPECT
IT TO BE CENTERED OVER NORTHERN MISSISSIPPI. SCATTERED SHOWERS WILL
CONTINUE THROUGH THE NIGHT, THROUGH THE DAY FRIDAY AND EVENTUALLY
DISSIPATE IN COVERAGE FRIDAY EVENING AS RIDGING STARTS TO BUILD INTO
THE AREA. INSTABILITY REALLY STARTS TO WANE AFTER 00Z TONIGHT AND
NEVER REAPPEARS WITH THIS SYSTEM. THEREFORE DO NOT EXPECT ANY SEVERE
STORMS TOMORROW.

CLOUDS WILL REMAIN ABUNDANT OVER THE REGION UNTIL SATURDAY NIGHT
WHEN THE UPPER RIDGE REALLY STARTS TO SETTLE IN. HIGH TEMPS IN THE
UPPER 60S/LOW 70S WILL BE SLIGHTLY BELOW AVERAGE AGAIN ON FRIDAY AS
CLOUDS REMAIN SOCKED IN TO THE AREA. LOWS IN THE 50S ARE ABOUT
NORMAL FOR THIS TIME OF YEAR. /10/

.LONG TERM...
SUNDAY THROUGH WEDNESDAY...

WE WILL HAVE AN INTERESTING UPPER PATTERN AS WE START WITH A REX
BLOCK OVER THE EASTERN CONUS...WHICH WILL TRANSITION TO A HIGHER
LATITUDE OMEGA BLOCK EARLY NEXT WEEK. THIS WILL KEEP A SLOW MOVING
UPPER TROUGH OVER THE WESTERN CONUS AT BAY. WITH THIS PATTERN STILL
LOOKING AT A MOSTLY DRY CONDITIONS OVER THE ARKLAMISS FOR THE
WEEKEND INTO EARLY NEXT WEEK.

AS THE REX BLOCK PATTERN TRANSITIONS INTO AN OMEGA BLOCK THIS
WEEKEND...THE UPPER LEVEL RIDGE WILL GENERALLY BECOME FIXED ALONG
THE MS RIVER VALLEY. HIGHER HEIGHTS AND SUBSIDENCE ASSOCIATED WITH
THIS RIDGE POSITION SHOULD ENSURE MOSTLY DRY AND CONTINUED MILD DAYS
AND COOL NIGHTS FOR THE ARKLAMISS GOING FROM THE WEEKEND INTO
MONDAY. KEPT ANY LOW CHANCES OF RAIN MAINLY WEST OF THE MS RIVER FOR
SUNDAY NIGHT THROUGH MONDAY NIGHT. AS WE MOVE INTO THE MIDDLE OF THE
WORK WEEK THE PATTERN WILL TRANSITION AS THE UPPER TROUGH WILL BE
SQUEEZED OUT BY TWO BLOCKING RIDGES ON EITHER SIDE OF THE FEATURE.
THIS WILL BECOME AN HIGH OVER LOW BLOCK OVER THE WESTERN HALF OF THE
CONUS. THERE WILL BE AN ACTIVE SOUTHERN STREAM TO THE SOUTH WITH A
SERIES OF DISTURBANCES PUSHING THROUGH. THE ECMWF AND GFS BOTH BRING
A DISTURBANCE INTO THE REGION FOR TUESDAY INTO WEDNESDAY. OUR RAIN
CHANCES WILL CONTINUE INTO THE WEEKEND AS A SERIES OF DISTURBANCES
CONTINUE TO MOVE INTO THE SOUTHERN STREAM. /17/

&&

.AVIATION...
A CONGLOMERATION OF CLOUDS AND CONVECTION THROUGHOUT THE NEXT 24
HOURS WILL RESULT IN MAINLY MVFR FLIGHT CATEGORIES AT MOST SITES.
SOME BRIEF PERIODS OF IFR/LIFR CONDITIONS ARE POSSIBLE IF HEAVIER
CONVECTION IS OBSERVED ON-STATION. A FEW SEVERE STORMS ARE ALSO
POSSIBLE THROUGH THE REMAINDER OF THIS AFTERNOON ACROSS THE AREA.
HAIL TO THE SIZE OF QUARTERS AND GUSTY WINDS WILL BE POSSIBLE WITH
THESE SEVERE STORMS. PREVAILING WINDS THIS AFTERNOON AND OVERNIGHT
WILL BE FROM THE EAST BETWEEN 3-8 KNOTS. /19/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       59  68  54  73 /  53  41  21  12
MERIDIAN      56  66  52  72 /  53  43  24  14
VICKSBURG     60  72  57  75 /  54  36  20  14
HATTIESBURG   59  70  55  74 /  52  33  23  15
NATCHEZ       60  72  57  75 /  50  35  20  15
GREENVILLE    59  71  55  73 /  50  26  17  15
GREENWOOD     58  69  54  73 /  53  30  17  14

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
Hazardous weather outlook, Apr 14, 2:06 PM CDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
206 PM CDT THU APR 14 2016

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
151100-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
206 PM CDT THU APR 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND FRIDAY...

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON

A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OUTLOOK AREA
THROUGH THE REMAINDER OF THIS AFTERNOON.  HAIL TO THE SIZE OF
QUARTERS WILL BE THE PRIMARY CONCERN WITH THESE STORMS...BUT A STORM
OF TWO COULD PRODUCE DAMAGING WIND GUSTS OF 60 MPH. THUNDERSTORMS
ARE EXPECTED TO DIMINISH IN COVERAGE AND INTENSITY AS WE PROGRESS
INTO THE EVENING HOURS.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER
OF THE AFTERNOON.

19

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, Apr 14, 5:25 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
525 PM CDT THU APR 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FLASH FLOOD      NEW HOPE                33.45N 88.32W
04/14/2016                   LOWNDES            MS   BROADCAST MEDIA

            STREET FLOODING OCCURRED IN NEW HOPE.

&&

JCULIN
Special weather statement, Apr 14, 5:30 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
530 PM CDT THU APR 14 2016

MSZ064-065-142300-
JEFFERSON DAVIS MS-COVINGTON MS-
530 PM CDT THU APR 14 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN COVINGTON AND CENTRAL
JEFFERSON DAVIS COUNTIES UNTIL 600 PM CDT...

AT 529 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER LONE STAR...OR 9 MILES WEST OF COLLINS...MOVING NORTHEAST AT
20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  LONE STAR AROUND 535 PM CDT.
  COLLINS AND MOUNT OLIVE AROUND 600 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3159 8985 3177 8975 3178 8964 3167 8946
      3149 8968
TIME...MOT...LOC 2229Z 215DEG 11KT 3160 8972

BYB
Local storm report, Apr 14, 5:54 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
554 PM CDT THU APR 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             ESE SANDERSVILLE        31.79N 89.03W
04/14/2016  E1.00 INCH       JONES              MS   PUBLIC

&&

JCULIN
Local storm report, Apr 14, 6:04 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
604 PM CDT THU APR 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 PM     HAIL             WHITE OAK               32.07N 89.69W
04/14/2016  E1.00 INCH       SMITH              MS   EMERGENCY MNGR

            HAILED FOR 15 TO 20 MINUTES.

&&

JCULIN
Local storm report, Apr 14, 6:05 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
605 PM CDT THU APR 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1058 AM     HAIL             WNW NEWELLTON           32.07N 91.24W
04/14/2016  E1.00 INCH       TENSAS             LA   PUBLIC

            FELL AT THE TENSAS STATE BANK.

1058 AM     HAIL             1 NE NEWELLTON          32.08N 91.23W
04/14/2016  E1.25 INCH       TENSAS             LA   PUBLIC

            FELL ALONG HILLCREST DRIVE. PICTURE AND REPORT RELAYED
            VIA SOCIAL MEDIA.

0124 PM     HAIL             TERRY                   32.10N 90.30W
04/14/2016  E1.00 INCH       HINDS              MS   PUBLIC

            VIA SOCIAL MEDIA.

0151 PM     HAIL             SW FLORENCE             32.15N 90.13W
04/14/2016  E1.00 INCH       RANKIN             MS   EMERGENCY MNGR

            DIME TO QUARTER SIZE HAIL FELL ALONG WHITE STREET JUST
            SOUTH OF FLORENCE.

0255 PM     HAIL             4 SE JOHNS              32.09N 89.78W
04/14/2016  E1.00 INCH       RANKIN             MS   PUBLIC

0309 PM     HAIL             WHITE OAK               32.07N 89.69W
04/14/2016  E1.00 INCH       SMITH              MS   EMERGENCY MNGR

            HAILED FOR 15 TO 20 MINUTES.

0318 PM     HAIL             3 SSW BROOKHAVEN        31.55N 90.46W
04/14/2016  E1.75 INCH       LINCOLN            MS   LAW ENFORCEMENT

            OCCURRED AT INTERSECTION OF HIGHWAYS 84 AND 51.

0325 PM     HAIL             3 SSE BROOKHAVEN        31.55N 90.43W
04/14/2016  E1.50 INCH       LINCOLN            MS   BROADCAST MEDIA

            HAIL OCCURRED JUST EAST OF THE I-55 AND US HWY 84
            INTERSECTION. HAIL COVERING THE GROUND AND LOOKS LIKE
            SNOW.

0420 PM     HAIL             2 E TOPEKA              31.42N 90.15W
04/14/2016  E1.00 INCH       LAWRENCE           MS   PUBLIC

0430 PM     FLASH FLOOD      NEW HOPE                33.45N 88.32W
04/14/2016                   LOWNDES            MS   BROADCAST MEDIA

            STREET FLOODING OCCURRED IN NEW HOPE.

0440 PM     HAIL             1 N EASTABUCHIE         31.45N 89.28W
04/14/2016  E0.75 INCH       JONES              MS   BROADCAST MEDIA

            AT WDAM

0443 PM     HAIL             MOSELLE                 31.50N 89.28W
04/14/2016  E1.00 INCH       JONES              MS   PUBLIC

            RELAYED VIA SOCIAL MEDIA.

0507 PM     FLASH FLOOD      E MOSELLE               31.50N 89.28W
04/14/2016                   JONES              MS   EMERGENCY MNGR

            FLOODING OCCURRED AT SELLERS ROAD AND MOSELLE ROAD.

0520 PM     HAIL             ESE SANDERSVILLE        31.79N 89.03W
04/14/2016  E1.00 INCH       JONES              MS   PUBLIC

&&

JCULIN
Local storm report, Apr 14, 7:12 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
712 PM CDT THU APR 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     FLASH FLOOD      LAUREL                  31.69N 89.14W
04/14/2016                   JONES              MS   EMERGENCY MNGR

            MULTIPLE STREETS IN AND AROUND LAUREL FLOODED

&&

BRYANT

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 7:00 PM CDTAreal Flood WarningJANLowndes6 hr
Apr 14, 9:30 PM CDTAreal Flood WarningJANJones9 hr
Apr 14, 10:21 PM CDTAreal Flood WarningJANForrest, Lamar9 hr
Apr 14, 10:36 PM CDTRiver Flood WarningJANJones64 hr
Apr 15, 5:33 AM CDTAreal Flood WarningJANIssaquena, Warren6 hr

Nearby

Flash Flood Warnings in Mississippi, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.